# SDR SWIA2021081060265

- Difficulty date: May 20, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER ON *PAX DOOR HAS CORROSION ON MULTIPLE ELEMENTS      (C-CHECK RO 8/9/2021)    REMOVED OLD AFT FORMER & REPLACE WITH NEW AFT FORMER PER CRJ-700-SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 DWG 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY
